# SDR F3LA2023091800163

- Difficulty date: August 31, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N322FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7983
- Aircraft time: 18,790 hours, 8,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347267821200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NR 5001260332-0010. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  FOUND FLOOR BEAM Y765 FR67-70 CORRODED REQUIRED REPLACEMENT AS PER A320NEO SRM 51-73-00 AND 51-74-00 REV. 37.   FLOOR BEAM Y765 AT FR67-70 HAS BEEN REPLACED AS PER A320NEO SRM 51-72-11-911-001 REV. 37, MX ACTION IS ACCEPTABLE.
